Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

Remote Access
Green Open Access
Transactions of the American Mathematical Society
Transactions of the American Mathematical Society
ISSN 1088-6850(online) ISSN 0002-9947(print)


Relativity of the spectrum and
discrete groups on hyperbolic spaces

Author: N. Mandouvalos
Journal: Trans. Amer. Math. Soc. 350 (1998), 559-569
MSC (1991): Primary 11F72
MathSciNet review: 1389787
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: We give a simple proof of the analytic continuation of the resolvent kernel for a convex cocompact Kleinian group.

References [Enhancements On Off] (What's this?)

Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC (1991): 11F72

Retrieve articles in all journals with MSC (1991): 11F72

Additional Information

N. Mandouvalos
Affiliation: Department of Mathematics, Aristotle University of Thessaloniki, 54006 Thessaloniki, Greece

PII: S 0002-9947(98)01803-0
Received by editor(s): August 1, 1995
Received by editor(s) in revised form: December 28, 1995
Article copyright: © Copyright 1998 American Mathematical Society

Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia